# SDR HEEA071950

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,518 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126001
- Part serial: 9204557
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK. REPLACED WITH SERVICEABLE BATTERY.
